MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 802018
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Upon receipt of the device, the user reported that the flow module status light would not turn on.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: 81 evaluation is in progress, but not yet concluded.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) connected the flowmeter module to lab use only (luo) testing equipment.The pst observed that a flow value was provided, but the indicator light on the flowmeter module did not illuminate when the device was assigned in the perfusion screen.The light did not illuminate during use, nor did it blink red during backflow scenarios.The pst installed a luo generic printed circuit board (pcb) and the issue persisted.It was determined that the flowmeter module application board did not meet specification.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Event or Problem Description
Status light on new flow module does not turn on.
 
Additional Manufacturer Narrative
Per supplier evaluation, testing of the flow board identified a failure of the output of the integrated circuit at u11.It was determined that the printed circuit board (pcb) did not meet specification.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key17080285
Report Number1828100-2023-00162
Device Sequence Number15013626
Product Code DTQ
UDI-Device Identifier00886799000687
UDI-Public(01)00886799000687(11)230103
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number802018
Device Catalogue Number802018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer07/05/2023
10/05/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/26/2023
10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown